Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
160 Doctors are Online

Red line around ankle, itching, pain

Hi, I ve had a red line around my ankles for months now. I always thought it was from socks but it started itching like crazy and it would hurt so bad, but the last few months it has stopped, but I ve still had these red swollen lines around my ankles and today my left ankle became really irritated again and started itching like crazy. Please tell me what i can do to make this all go away?
Asked On : Mon, 19 Mar 2012
Answers:  1 Views:  238
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Dermatologist 's  Response

You seem to have developed an allergic skin disease.
You should avoid applying any kind of skin irritants like dettol, spirit over it.

You might need to apply a topical steroid cream over the affected area twice a day for few days.
Take some oral antihistamines along.
See a nearby dermatologist if the condition tends to persist despite this therapy.
You might need a course of oral steroids.

Hope it helps,

Dr Geetika Paul.
Answered: Tue, 31 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor